Journal article icon

Journal article

SELF-ADJOINT OPERATORS IN INDEFINITE INNER PRODUCT-SPACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/39.3.333

Authors


HANNABUSS, K More by this author
Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
39
Issue:
155
Pages:
333-348
Publication date:
1988-09-05
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:269aa285-3aac-4f84-9204-178bbb12782b
Source identifiers:
3616
Local pid:
pubs:3616
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP